# SDR AALA202109288444

- Difficulty date: September 24, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 87,825 hours, 10,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Failed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 4R EMERGENCY PASSENGER ASSIST SYSTEM BATTERY PACK FAILED TEST. REPLACED BATTERY PACK IAW AMM 52-11-20, OPS CHECK GOOD.
